blonde4 asked in HealthWomen's Health · 1 decade ago

question regarding HRT...?

after taking cenestin for 2 years (.9) with good results, I started having night sweats and hot flashes again. my doctor said it was because i lost weight. he put me on the highest dose. since on this dose (enjuvia) all i want to do is eat, my eyes are dry, my mouth is dry, i am irritable, my skin and hair are dry...are these possible side effects or is it just coincidence that these things are happening? Can I just stop taking prescription HRT cold turkey and go with natural over the counter?

1 Answer

Relevance
  • 1 decade ago
    Favorite Answer

    To me irt sounds like side effects all of the way.. I had my hysterectomy last December (2006) and I was only on the HRT for about 6 months.. I have Endometriosis and I am trying to get out of pain. But I have had LESS symptoms with out it, than with it. Except for the insomnia, but my other meds make me have that too. I think if you can talk to you Dr about changeing to the over the counter, do it. If you cant talk to them, change- but keep some of your perscription ones on hand in case you go nuts... LOL ....

    • Login to reply the answers
Still have questions? Get your answers by asking now.